# SDR GTIA2019121234855

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 34,674 hours, 15,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT DOOR ASSIST BOTTLE REQUIRES SVC.-L/H AFT DOOR ASSIST BOTTLE SVCD IAW AMM 52-10-00.
